An effective p-adic analogue of a theorem of Thue
Acta Arithmetica, Tome 15 (1968) no. 3, pp. 279-305
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_15_3_279_305,
author = {J. Coates},
title = {An effective p-adic analogue of a theorem of {Thue}},
journal = {Acta Arithmetica},
pages = {279--305},
year = {1968},
volume = {15},
number = {3},
doi = {10.4064/aa-15-3-279-305},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-15-3-279-305/}
}
J. Coates. An effective p-adic analogue of a theorem of Thue. Acta Arithmetica, Tome 15 (1968) no. 3, pp. 279-305. doi: 10.4064/aa-15-3-279-305
Cité par Sources :